# SDR A6WA202210278364

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Damaged
- Location: Pax Door
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FUSELAGE SIDE HAS MULTIPLE LUGS THAT ARE SCRATCH AND HAS PIN HOLES ****AIRCRAFT REMOVED FROM SERVICE**** REPLACE HINGE
